# SDR CALA2021100601802

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 87,627 hours, 21,288 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 146N6100487
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATING ITEM: EA 5210-01364 REV G OP 003 /// SUPPORT TASK: L4 DOOR INTERNAL SKIN AT UPPER HINGE CRACKED. CLEANED R1 DOOR DRAIN AREA. SEE J/C 136989-0800-0060 STEP 52
